




















Desertcart purchases this item on your behalf and handles shipping, customs, and support to Congo.
๐ค Sleep tight, pain outโwake up winning!
Advil PM Caplets deliver a potent 200mg dose of ibuprofen combined with 38mg diphenhydramine citrate to relieve minor aches and pains while promoting restful sleep. With 120 coated caplets per bottle, this fast-acting, dual-purpose formula is designed for adults and children 12+, offering a convenient, trusted solution for occasional sleeplessness linked to pain. Highly rated and HSA/FSA eligible, itโs the go-to nighttime aid for busy professionals who refuse to let pain or insomnia slow them down.











| ASIN | B0028AD6YW |
| Active Ingredients | (In each caplet) Diphenhydramine Citrate 38mg - Nighttime Sleep-Aid. Ibuprofen 200mg (NSAID)*- Pain Reliever. *nonsteroidal anti-inflammatory drug, Diphenhydramine HCl Active Ingredients (In each caplet) Diphenhydramine Citrate 38mg - Nighttime Sleep-Aid. Ibuprofen 200mg (NSAID)*- Pain Reliever. *nonsteroidal anti-inflammatory drug, Diphenhydramine HCl See more |
| Additional Features | Fast-Acting |
| Age Range Description | Adult and Children Above 12 |
| Allergen Information | Lactose |
| Best Sellers Rank | #5,943 in Health & Household ( See Top 100 in Health & Household ) #33 in Ibuprofen #696 in Sales & Deals |
| Brand | Advil |
| Brand Name | Advil |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 10,447 Reviews |
| Dosage Form | Capsules |
| Flavor | Caplet |
| Global Trade Identification Number | 00305730164436 |
| Item Dimensions | 2.31 x 4 x 2.25 inches |
| Item Form | Caplet |
| Item Highlight | Sleep Aid Plus Pain Relief, Ibuprofen and Diphenhydramine, Bedtime Formula, Restful Sleep Support |
| Item Nype Name | Pain Reliever and Nighttime Sleep Aid |
| Item Weight | 3.68 ounces |
| Item dimensions L x W x H | 2.31 x 4 x 2.25 inches |
| Manufacturer | Haleon US Services Inc. |
| Manufacturer Part Number | 305730164436 |
| Model Name | Advil Pm Pain Reliever Nighttime Sleep Aid Coated Mg Ibuprofen 38 Diphenhydramine Count ' |
| Model Number | 305730164436 |
| Net Content Count | 120 count |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Pain Relief |
| Specific Uses For Product | Arthritis Relief, Headache, Joint Pain, Pain Relief |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 305730164436 |
| Unit Count | 120 Count |
L**R
A quick easy OTC way to clear aches/pains/insomnia minus a Doctor's Prescription
If you have a toothache or a headache or just want to go to bed, these are golden as long as you don't abuse to them. I've had relatives visit that couldn't quite get to bed, and just two of these does the trick. Very impressive. I have been using these for a good 20+ years now and they are good to have on hand regardless. Especially if someone has a minor ache or pain. No extreme grogginess in the morning either. A simple way to cure insomnia minus seeking a doctor's help. 10/10 HIGHLY RECOMMEND ๐
D**H
These work! They help me sleep through the night.
This is a life saver. I'd been having trouble sleeping so I gave these a try. They did the trick. I take 1 before bed and I sleep through the night. Note - the instructions on the bottle say to take 2 tablets, but if I take 2 I'm groggy the whole next day. Start with just 1 tablet and see how it goes for you.
I**E
.
Good amount for good price
M**D
Always use them
Always use them
K**S
Helpful for pain and sleep
This product works well when dealing with pain at night. The combination helps relieve discomfort and makes it easier to fall asleep. Itโs useful to have on hand when pain is making it difficult to rest.
T**H
Favorite
Favorite
S**O
Buen producto, buen servicio
Buen producto, buen servicio
N**A
Awesome
Awesome
Trustpilot
2 weeks ago
4 days ago